# SDR DALA14027600960

- Difficulty date: April 28, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 62,941 hours, 46,952 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 1425
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INSIDE BRACKET OF DORSAL FIN AREA, BS 1425, BETWEEN STR 1 AND 2R. REMOVED ANGLE, FABRICATED, HEAT TREATED TO T6 CONDITION TREATED, PRIMED & INSTALLED ANGLE AT F/S 1425, BETWEEN STR 1-2R ALL IAW SRM 51-30-2, 51-30-05, 51-10-3, DWG 5912188, REV BD.
